A Viral TikTok Trend Took A Life Of 15-Year-Old Teen And Three Other Teens Are Hospitalized!

Tiktok trends can sometimes be funny, weird, and sometimes dangerous. There have been many challenges in the past that were the biggest mess. From salt and ice challenges to fire and alcohol challenges, the Tiktok trend has caused harm to the teens. One of the recent trends on the app took the life of a teen and three are hospitalized.

Benadryl Challenge took the life of a teen

Benadryl Challenge on Tiktok took the life of a teen (Source: DailyMail)

A new challenge blew up in the TikTok and it was not funny at all. ‘Benadryl Challenge’ blew up on the app out of nowhere. On this challenge, people took more than the recommended amount of Benadryl in order to hallucinate and share their experiences.

For an adult, the recommended dosage of Benadryl is only 6 pills for 24 hours. However, the teens on the app started taking a dozen pills at once. A 15-year old Oklahoma girl took part in the challenge which cost her life. The teen who was not familiar with the drugs took allergy pills in order to get high.

The teen was not familiar with the fact that being hallucinated with medicine can cause death. The overdose of Benadryl also causes heart attack, stroke, seizures, brain damage, and death. As per the report, three other teens were rushed to the hospital after following the trend.

Teens are getting hospitalized due to the challenge (Source: Men’s’ Health)

One of the teens took 14 of the pills in the middle of the night to make a TikTok video. She had to get admitted to the hospital where she stayed overnight. When she was in the hospital, her resting heart rate was 199. Thankfully, her heart rate came to normal the next day and she got back home.

You may also read- Five Best Mindblowing Tiktok Trends And Challenges That Went Viral On The App!

Reasons why this Tiktok Trend is extremely dangerous

This recent trend in Tiktok is very dangerous in many ways. In this challenge, many of the teens are talking way more than the recommended amount of Benadryl pills. Benadryl is a med to treat allergies and symptoms of common cold.

Medical authorities are warning teens about Benadryl (Source: News Online)

This is actually a safe drug when someone takes it in normal doses. However, when someone takes it more than a recommended amount, one can have seizures and also lose a life. Benadryl consists of Antihistamines which can cause drowsiness.

When someone has an overdose of Antihistamines on their body, they can experience seizures and hallucinations. It also rapidly increased your heart rate. Scott Schaeffer, director of the Oklahoma Center for Poison and Drug Information shared:

Benadryl Challenge is very dangerous (Source: DailyMail)

“The dose that can cause a hallucination is very close to the dose that can cause something potentially life-threatening. Large doses of Benadryl can cause seizures and, particularly, problems with the heart. The heart tends to go out of rhythm and not pump blood effectively.’”

He also mentioned it is necessary to encourage everyone to be cautious in their behavior whether it is online or offline.

You may also read- 8 couple trends on TikTok! Also, know who followed these trends!